MathSciNet Relay Station
MathSciNet bibliographic data
MR2979705 76S05 (35K57 65Y10)
Sun, Shuyu; Salama, Amgad; El Amin, M. F. Matrix-oriented implementation for the numerical solution of the partial differential equations governing flows and transport in porous media. Comput. & Fluids 68 (2012), 38–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement